# SDR 95ZZZX4232

- Difficulty date: June 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MK
- Make and model: Bell 222
- Aircraft serial: 47515
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 7028501
- Condition: Inoperative
- Location: Strobe
- Part time: 17 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE STOBE LIGHT.
